# SDR FDEA202010152582

- Difficulty date: October 15, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 93,053 hours, 38,862 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Part number: AUB7087505
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE PYLON INTERNAL STRUCTURE/BOX AFT ANGLE SUPPORT FOR ACCESS DOOR 488BL COMPLETLY BROKEN OFF AND CRACKED WING THRU ACCESS DOOR 488BR.  (DOT 9) REMOVED AND REPLACED STIFFENER AUB7087-505, REF DAC DWG AUB7300 AND SRM 51-31-01 VOL 2.
